Time intervals of constant sojourn of a homogeneous Markov chain in a fixed subset of states

Novak, Serguei ORCID logoORCID: https://orcid.org/0000-0001-7929-7641 (1988) Time intervals of constant sojourn of a homogeneous Markov chain in a fixed subset of states. Siberian Mathematical Journal, 29 (1) . pp. 100-109. ISSN 0037-4466 [Article] (doi:10.1007/BF00975021)

Abstract

We present sharp limit theorems for the distribution of the length of the longest head run in a Markov chain with a countable set of states.

Item Type: Article
Additional Information: Novak S.Y. (1988) Time intervals of constant sojourn of a homogeneous Markov chain in a fixed subset of states. – Siberian Math. J., v. 29, No 1, 100–109.
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
Item ID: 20712
Useful Links:
Depositing User: Serguei Novak
Date Deposited: 10 Oct 2016 12:22
Last Modified: 14 Oct 2019 13:26
URI: https://eprints.mdx.ac.uk/id/eprint/20712

Actions (login required)

View Item View Item

Statistics

Activity Overview
6 month trend
0Downloads
6 month trend
324Hits

Additional statistics are available via IRStats2.